Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18018
Title: Backward errors of periodic invariant subspaces for regular periodic matrix pairs
Authors: Chen, XS
Li, W
Wu, X
Keywords: Backward error
Frobenius norm
Periodic invariant subspace
Issue Date: 2015
Publisher: Taylor & Francis
Source: Linear and multilinear algebra, 2015, v. 63, no. 4, p. 852-861 How to cite?
Journal: Linear and multilinear algebra 
Abstract: In this paper, the backward error of periodic invariant subspaces for regular periodic pairs is defined and its explicit expression is derived. In particular, we also present the expression of the backward error of generalized invariant subspaces for the regular matrix pair. The results are illustrated by two numerical examples.
URI: http://hdl.handle.net/10397/18018
ISSN: 0308-1087
EISSN: 1563-5139
DOI: 10.1080/03081087.2014.903570
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

60
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.